Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Root numbers, Selmer groups, and non-commutative Iwasawa theory


Authors: John Coates, Takako Fukaya, Kazuya Kato and Ramdorai Sujatha
Journal: J. Algebraic Geom. 19 (2010), 19-97
Published electronically: April 15, 2009
MathSciNet review: 2551757
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ E$ be an elliptic curve over a number field $ F$, and let $ F_\infty$ be a Galois extension of $ F$ whose Galois group $ G$ is a $ p$-adic Lie group. The aim of the present paper is to provide some evidence that, in accordance with the main conjectures of Iwasawa theory, there is a close connection between the action of the Selmer group of $ E$ over $ F_\infty$, and the global root numbers attached to the twists of the complex $ L$-function of $ E$ by Artin representations of $ G$.


References [Enhancements On Off] (What's this?)


Additional Information

John Coates
Affiliation: DPMMS, University of Cambridge, Centre for Mathematical Sciences, Wilberforce Road, Cambridge CB3 0WB, England
Email: J.H.Coates@dpmms.cam.ac.uk

Takako Fukaya
Affiliation: Keio University, Hiyoshi, Kohoku-ku, Yokohama, 223-8521, Japan
Email: takakof@hc.cc.keio.ac.jp

Kazuya Kato
Affiliation: Department of Mathematics, Kyoto University, Kyoto, 606-8502, Japan
Email: kzkt@math.kyoto-u.ac.jp

Ramdorai Sujatha
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400 005, India
Email: sujatha@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S1056-3911-09-00504-9
PII: S 1056-3911(09)00504-9
Received by editor(s): July 1, 2007
Received by editor(s) in revised form: October 24, 2007
Published electronically: April 15, 2009
Additional Notes: The second author gratefully acknowledges support from the JSPS Postdoctoral Fellowship for research abroad


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website